# SDR COMA0160590

- Difficulty date: August 11, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 16,075 hours, 15,755 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW #2 THRUST REVERSER UNLOCK MESSAGE APPEARED DURING CLIMB OUT OF ATW, CREW SELECTED TO DIVERT TO MKE, AIRCRAFT LANDED SAFELY.DEFERRED THE RIGHT THRUST REVERSER IN ACCCORDANCE WITH MEL.
